Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Have fever every 5 weeks. I get jaundiced and weak during bouts. Treatment?

Every 5 weeks i been getting fevers with temps of between 37 and 40. Blood tests always come back with deranged LFTS. This has been going on now since August 2011 and i am still waiting for the doctors to give me a diagnosis, I have got to go for a full body scan tomorrow. I also get Jaundised and very weak during my bouts. Could you plese help. Thank you
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

It is probable that you are having chronic hepatitis - a carrier state or an active state. The cause for the underlying hepatitis needs to be ascertained. The most common cause is infectious - viral cause.

Please get your viral hepatitis profile done - HbsAg, anti-Hbc, Anti- HbsAg and HbeAg tests.

The treatment of a chronic viral hepatitis is usually symptomatic. Interferon helps in certain cases.

Eat healthy, do not consume alcohol. Do not consume high fat foods. Eat more of vegetables and salads.

I hope this helps you. Get well soon.


Answered: Tue, 19 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor